Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Violent behavior after drinking alcohol. Could it be due to the intake of his medication for diabetes?

my father was recently put on some new medication to control I think his heart and to prevent diabetis. He also drinks and sometimes drinks alot. Well tonight he was drinking and has switched into the drunken mood more violently than ever. Becoming even hands on with my mother which is very unusual. At most he usually becomes verbally abusive. Is it possible that the new medication may have done this?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM,
Your father behavior is most likely related to consumption of alcohol,and as you have not mentioned name of any it is not possible to comment on them.
If he ha some issues with heart and high blood sugar level it is better not to consume alcohol at all it it is to be used then only in moderation and for which you can consult your Physician or Psychiatrist.
He should take care of diet and exercise and it is possible to have withdrawal symptoms if he is dependent on alcohol if required treatment through prescription may be given to him.
Take care
Good Luck.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor